# SDR UIEA2011100600563

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT F/A STATION TIE DOWN FITTING INSTALLED AT BS 1519.2, LBL 18.50 FOUND CORRODED.  FABRICATED AND INSTALLED REPLACEMENT FITTING IAW EO IH-53-0460, REV 01, DWG 6-1041-00-000, REV 1 AND DWG 6-1041-00-001, REV 0.
